A member asked:

Is it normal to feel really ill when first taking celexa (citalopram)?

4 doctors weighed in across 2 answers
Dr. Kevin Considine answered

Specializes in Family Medicine

Yes you might feel ill especially if this medication is not tolerated by you personally. The most common side effect is stomach upset and occasional bowel cramps -these usually decrease over the first week or so as you get used to the medication. But call your doctor if symptoms continue to worsen because you may need to change treatment.

Answered Aug 28, 2011

6.4k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Douglas Bey answered

Specializes in Psychiatry

It usually doesn't cause many problems--if you decide it is the Celexa (citalopram) you can try taking a smaller dose with food.

Answered May 7, 2016

6k views

Thank

Related Questions

A member asked:

Can celexa (citalopram) cause chills for the first week or two?

3 doctors weighed in across 2 answers

A member asked:

Why did celexa (citalopram) kill my sex drive? Is this normal?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...